# SDR IPXA09M57553

- Difficulty date: September 19, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6743501C
- Part serial: 92280433
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C LEFT I/B AILERON HAS DELAMINATION AND CRACK AT T/E.  REMOVED DAMAGE AND APPLIED REPAIR PLIES IAW MD-11 SRM 57-50-02 REPAIR 2.
